Discussions By Condition: Sexual conditions

Penis Issues

Posted In: Sexual conditions 2 Replies
  • Posted By: Anonymous
  • December 15, 2006
  • 04:53 PM

When I take any type of medication in pill form I get a small clear penis discharge. This doesn't happen all the time but it only happens when I take Medication in pill form.Other systoms are my penis head is always sensative
and during sex I fell like I have to Ejaculate within seconds an it always
takes a few secounds for my urine stream to start and theres a liitle discomfort when I stops.This started a few years ago as long as
I dont take anything In pill form the discahrge will go away but the other
systoms are always there.This started when I was working alot and taking
alot of GNC products alot of Ephidrine.
Please help

Reply Flag this Discussion

2 Replies:

  • STOP TAKING PILLS FROM GNC ! !:eek:
    remedy13 24 Replies
    • January 1, 2007
    • 09:37 PM
    • 0
    Flag this Response
  • Stuff that pumps you up causes infertility, and lots of ejaculatory problems.Cut back, or eliminate completely, and see if that works.If not, go to a urologist.
    ShawneeGirl 37 Replies
    • January 2, 2007
    • 05:03 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.